# SDR UALA2011030701123

- Difficulty date: March 7, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 78,621 hours, 12,666 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 7911004108
- Part serial: 239
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG EEC C1 AND C2 DISPLAYED.  RAN LT ENGINE TWICE.  ONLY EICAS MESSAGE DISPLAYED IS EEC C1.  BITE TESTED LEFT PIMU.  NO FAULTS OR MESSAGES.  NO PREVIOUS HISTORY.   DEFERRED.  REPLACED LT ENGINE EEC PER MM.  RAN ENGINE TWICE, BOTH 'A' AND 'B' CHANNEL OPS NORMAL.
